# SDR 01FDEA01032

- Difficulty date: November 26, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 73,097 hours, 18,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 939 X=-99 Z=30 CEILING SUPPORT CHANNEL CRACKED.  REMOVED AND REPLACED CHANNEL AND BRACKETS PER SRM 51-10-01 & 51-35-01.
